Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Generalized φ−recurrent Lorentzian β−Kenmotsu Manifolds


Kripasindhu Prasad


The present study deals with generalised φ−recurrent Lorentzian β−Kenmotsu manifolds. We also find the necessary and sufficient condition for locally generalised φ−recurrent lorentzian β−Kenmotsu manifolds.

Keywords and Phrases : Lorentzian β−Kenmotsu manifolds, φ−recurrent, generalised φ−recurrent lorentzian β−Kenmotsu manifolds , curvature tensor.

Received date : January 10, 2015

Accepted date: April 18, 2015

cited by: J.T.S. Vol. 9 (2015), pp.27-34

Download PDF